Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
GOB

Day 1.. headache. (accutane)

Is this normal??

Is it caused by the tane.

My derm said headaches could be a very severe side effect due to the brain swelling or something ?? sad.gif

I really dont wanna get off it cuz its my last resort..

Anyone else get a minor headache when they started??

Also

I dont feel pain in my head, untill i shake it around a bit then i can feel it..

damn.

anyone got good news for me?

Share this post


Link to post
Share on other sites
Guest Craigems

I have headaches now, I think its coz i need more sleep tho lol, and the fact i need to drink more water maybe smile.gif AHHH stress exams just started also lol i am taking accutane at a v.awkward time but i'll manage!

Share this post


Link to post
Share on other sites

Took my second pill yesterday, woke up today.. No headache, maybe it was something to do with that i have a cold im just getting over.

Share this post


Link to post
Share on other sites

yup.. i've got this mild heachache when i took 'tane for the first week or so.. but it slowly went away.. currently i'm in my 3rd month.. so far so good.. it didn't make its comeback.. wink.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×